# SDR IPXA2025020448759

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY SLIDE RESERVOIR SAFETY PIN MISSING.
